i took my last clomid 50mg pill two days ago. my anniversary is tonight and i reeeally wanna get a bit tipsy with my husband. can i drink wine tonight? when i was taking the pill, on my second day on the pill, i asked the pharmacy if i can have a glass of wine and he said that if you drink, the effect of clomid will be gone and it wont work. how about now that i am done with the pill. my last pill was two days ago. what can you guys tell me? thank you.
The pharmacist said that??? I've never heard that before - and the meds doesn't have any warnings about drinking on it. I know there are women on this board and others that drink during the first 2 wks of their clomid cycle. Also, I googled drinking and clomid and never found anything. I personally had a beer on a couple nights at the beginning of my clomid cycle. I don't see how it'd have an effect to negate the meds. MAybe he was just saying that to be safe...??? Weird!
he was very sure. i took clomid for my first pregnancy and thats the only other pregnancy i had. and i was successful the first month taking it. i dont wanna think that because i drank this time, it didnt work. he sounded really sure. i will call the pharmacist again. my doctor is not in office cuase its saturday. when i asked the pharmacist, he said if i drink , it would be like i didnt take clomid at all.
wow.. i find it really hard to believe he said that... because i really think it is false.. my RE never said anything about not drinking while taking clomid.. He did discuss making healthy life choices while ttc... which in my opinion includes having a couple glasses of wine from time to time...
I say enjoy and have one for me.. Congrats on your anniversary :)
Well, that's a very strong opinion he has - now I'm really curious to see the research.
YOu could call another pharmacy and ask what they say. I've done that several times for various meds (even if it's not my pharmacy).
I say, if you're unsure, it's better to be safe and not drink at all, that way you don't have to worry about it throughout your cycle.
thank you for your opinions
it is now 9:21pm . my husband and i have put the two year old daughter to bed and are enjoying a quiet evening together. i asked three pharmacies. two said dont drink, one said go ahead. so i still dont know. its getting late for drinking, but i really want a couple of glasses of wine to relax with my hubby. so... if the wine doesnt effect the ovulation that clomid causes, then i might as well have a good night tonight. i dont know. thank you all though
Well, its too late now but I googled all over the place and couldn't find any dire warnings about a little wine inactivating Clomid. If it actually did, there would be warnings everywhere, and it would be common knowldege, considering how common drinking is.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.